# SDR SWAA085502

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 43,846 hours, 36,567 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6556685
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND L1 DOOR ESCAPE SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MT.
